Translator Disclaimer
2012 Convergence of an Iterative Algorithm for Common Solutions for Zeros of Maximal Accretive Operator with Applications
Uamporn Witthayarat, Yeol Je Cho, Poom Kumam
J. Appl. Math. 2012(SI03): 1-17 (2012). DOI: 10.1155/2012/185104

Abstract

The aim of this paper is to introduce an iterative algorithm for finding a common solution of the sets ( A + M 2 ) 1 (0) and ( B + M 1 ) 1 (0), where M is a maximal accretive operator in a Banach space and, by using the proposed algorithm, to establish some strong convergence theorems for common solutions of the two sets above in a uniformly convex and 2-uniformly smooth Banach space. The results obtained in this paper extend and improve the corresponding results of Qin et al. 2011 from Hilbert spaces to Banach spaces and Petrot et al. 2011. Moreover, we also apply our results to some applications for solving convex feasibility problems.

Citation

Download Citation

Uamporn Witthayarat. Yeol Je Cho. Poom Kumam. "Convergence of an Iterative Algorithm for Common Solutions for Zeros of Maximal Accretive Operator with Applications." J. Appl. Math. 2012 (SI03) 1 - 17, 2012. https://doi.org/10.1155/2012/185104

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1318.47100
MathSciNet: MR2910908
Digital Object Identifier: 10.1155/2012/185104

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top